# SDR SIMA20160717001

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,907 hours, 36,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Sheared
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED MAIN CABIN DOOR HANDLE LAST 2 INCHES OF TRAVEL DIFFICULT AND DOOR SEAL SQUEALING IN FLIGHT.  FOUND BOLT ON MAIN PAX DOOR HANDLE BOX ASSY SHEARED.  INSTALLED NEW BOLT IAW AMM 20-10-01. ALSO LUBRICATED DOOR AND ALL MECHANISMS IAW AMM 52-18-00. OPS CHECKED  GOOD IAW AML PG 4011626 ITEM 3 FOR SQUEALING FOUND ON SERVICE DOOR.
